# SDR R61A2021012000084

- Difficulty date: January 6, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN HEAVY CHECK.  FWD CARGO HORIZONTAL BEAM (DOOR SILL) FWD FINGER PLATE IS GOUGED.  REPLACED FINGER PLATE, IAW SRM 51-40-08, 51-43-02.  MAJOR REPAIR.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
